# SDR AU970362

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 65B115210
- Condition: Smoking
- Location: Pass Compart
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN SIDEWALL LIGHTING SYSTEM LIGHT TUBE TOMBSTONE LOCATED ATSEAT POSITION 30ABC SMOULDERING
